# SDR ASAA0782218

- Difficulty date: November 8, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 42,705 hours, 21,774 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365833
- Condition: Delaminated
- Location: Bs 826-866
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL DELAMINATED STA 826 TO STA 866 RBL 22 TP RBL 44.  FABRICATED A REPLACEMENT PANEL IAW MD80 SRM 53-05 PAGES 251 THRU 257 AND DAC DRAWING S4932106.
